I am looking for a reference giving the solution of the linear Riemann-Hilbert problem in multiply-connected domains of C. Many authors refer to Gakhov's book, but the presentation is quite confusing. Do you know a more modern reference for this ? Thank you very much for your help!


1 Answer 1


There seems to be a few papers around, see, for example:

Matrix Riemann–Hilbert problems and factorization on Riemann surfaces

Câmara, dos Santos & dos Santos

Journal of Functional Analysis 255 (2008) 228–254

  • $\begingroup$ Thank you very much for all your answers! Best regards. Toccata $\endgroup$
    – Toccata
    Commented Oct 24, 2012 at 14:42

Your Answer

By clicking “Post Your Answer”, you agree to our terms of service and acknowledge you have read our privacy policy.

Not the answer you're looking for? Browse other questions tagged or ask your own question.